# SDR SWIA201440515

- Difficulty date: December 4, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 39,265 hours, 33,023 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 SEAT TRACK BETWEEN FS 559+112 AND FS 574 HAS CORROSION.  C-CHECK, REPLACED SEAT TRACK AT LBL 9 FS 559+112 - FS574 IAW REO.
